# SDR AALA201811139003

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 60,171 hours, 22,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE IN THE YELLOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-72-00.
